# SDR C7WA200200040

- Difficulty date: March 4, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 507945114
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY HARD TO CLOSE.  DURING INSPECTION OF DOOR FOUND CRACKS IN DOOR PAN AROND UPPER AND LOWER TORQUE TUBES.  REMOVED AND REPLACED FORWARD ENTRANCE DOOR.  (M)
